Singapore Expats Forum

low blood pressure + menus delay

Discuss about beauty & health. Need some advice or looking for a particular product? Share your beauty and health tips here.

psying
Member
Member
Posts: 40
Joined: Mon, 25 Apr 2005

low blood pressure + menus delay

Postby psying » Wed, 07 Sep 2005 11:53 am

Keep having giddy spells..esp when i stand up after using computer for some times...
was on the low side of the low blood pressure..
wat can be done ?

my menes since april so irregular..had been eating pills from doctor to let the menes come..and doc say nt enuff hormones...or watever..haiz!
:???:
JuzMe

Rain...

Postby Rain... » Wed, 07 Sep 2005 9:08 pm

Hi,

I used to have that problem too. My doctor recommended me to eat more red meat like duck meat, beef and I follow. On top of that, I also had lots of chicken essences like everyday 1 bottle.. Now my menses is back to normal and I only had a few times when i feel dizzy. And also exercise regulary helps !

jasonrxz
Member
Member
Posts: 35
Joined: Mon, 27 Jun 2005
Location: singapore

To help>>>

Postby jasonrxz » Thu, 08 Sep 2005 1:01 am

Hi there....

Though i am a guy but i can know from all symptons shows tat ur body is not strong and oso u are lacking of mineral which u can't find in food or rather can't absorb it from food intake...

I will like to ask u to take MULTI-VIT and SlIMMER"S CHOICE to have ur dizziness and low blood pressure regulated correctly...

Dun trust me here is ok cos i am no expert in this field but i do hope that u can have a session in my company to see if my professional can help u on this.. sorry to ask if u are either under weight or over weight?

As for irregular menses.... u can go for PRIMROSE OIL tablets..
It's a well-known cure for that..///

Hope u can contact me for more details... at jasonrxz@hotmail.com or call me at 93692593

Regards
Jason

psying
Member
Member
Posts: 40
Joined: Mon, 25 Apr 2005

Postby psying » Thu, 08 Sep 2005 10:45 am

chicken essences do help?? but i realli cant accept the taste..always feel like vomiting when i smell that..from young dont dare drink le..
:???:
JuzMe

Lynda.

Postby Lynda. » Thu, 08 Sep 2005 3:37 pm

U can try taking EPO

quite gd for health

i'm taking it nw.....

psying
Member
Member
Posts: 40
Joined: Mon, 25 Apr 2005

Postby psying » Thu, 08 Sep 2005 3:45 pm

yea am taking now..
2 tablets per day
JuzMe

Lynda.

Postby Lynda. » Thu, 08 Sep 2005 5:19 pm

:???: actualli i dun like the taste BUT no choice got to take

they r 3 types of it.... i'm takin the one dat u onli nid to take 1 per dae.... :oops:

Am also takin canberries supplement

User avatar
kk_lass
Reporter
Reporter
Posts: 688
Joined: Mon, 19 Sep 2005
Location: Eunos

Re: low blood pressure + menus delay

Postby kk_lass » Tue, 20 Sep 2005 3:44 am

psying wrote:Keep having giddy spells..esp when i stand up after using computer for some times...
was on the low side of the low blood pressure..
wat can be done ?

my menes since april so irregular..had been eating pills from doctor to let the menes come..and doc say nt enuff hormones...or watever..haiz!
:???:


Hmm .. is the 2 issues related together??
So you have low blood pressure?? Have u seen doctor abt it??

My friend's mense is also not regular.. sometimes 1x or 2x a year only!! It is very bad .. coz that few times is also coz of the pills from doctors.. Maybe i check with her if her condition is getting better..

BTW if not enough hormones.. does it meant can try taking contraceptive? Coz i heard that contraceptives can increase your hormones.. But i am not sure of its side effects though..
LEVERAGE ~ The ability to do MORE and MORE with less and less

User avatar
kk_lass
Reporter
Reporter
Posts: 688
Joined: Mon, 19 Sep 2005
Location: Eunos

Re: low blood pressure + menus delay

Postby kk_lass » Tue, 20 Sep 2005 3:45 am

psying wrote:Keep having giddy spells..esp when i stand up after using computer for some times...
was on the low side of the low blood pressure..
wat can be done ?

my menes since april so irregular..had been eating pills from doctor to let the menes come..and doc say nt enuff hormones...or watever..haiz!
:???:


Hmm .. is the 2 issues related together??
So you have low blood pressure?? Have u seen doctor abt it??

My friend's mense is also not regular.. sometimes 1x or 2x a year only!! It is very bad .. coz that few times is also coz of the pills from doctors.. Maybe i check with her if her condition is getting better..

BTW if not enough hormones.. does it meant can try taking contraceptive? Coz i heard that contraceptives can increase your hormones.. But i am not sure of its side effects though..
LEVERAGE ~ The ability to do MORE and MORE with less and less

psying
Member
Member
Posts: 40
Joined: Mon, 25 Apr 2005

Postby psying » Tue, 20 Sep 2005 4:42 pm

i dont think its related but both is happening to me..
low blood is not very low but at time cause fainting spells..

wah yr fren one is delay for soo long..
mind helping ask if hers is being regulated back to normal or not.
thxs
JuzMe

User avatar
kk_lass
Reporter
Reporter
Posts: 688
Joined: Mon, 19 Sep 2005
Location: Eunos

Postby kk_lass » Tue, 20 Sep 2005 5:52 pm

psying wrote:yea am taking now..
2 tablets per day


Is EPO = Evening Primose Oil??
So does it help ??
LEVERAGE ~ The ability to do MORE and MORE with less and less

User avatar
kk_lass
Reporter
Reporter
Posts: 688
Joined: Mon, 19 Sep 2005
Location: Eunos

Postby kk_lass » Wed, 21 Sep 2005 12:31 am

psying wrote:i dont think its related but both is happening to me..
low blood is not very low but at time cause fainting spells..

wah yr fren one is delay for soo long..
mind helping ask if hers is being regulated back to normal or not.
thxs


Hmm.. checked with her.. she is still on medication.. been 2 yrs already..
She is supposedly to eat the medication for half a year.. everyday .. so it is like eat for 3 weeks everyday, so stop at the 4th week and that is where she is supposed to have her mense.. so this will continue for like 1/2 yr.. then after that, she will stop the medication.. so her mense will be more regular.. but it doesn't last.. she will become irregular again.. So she will go to the doctor again to be prescribed another medication .. she is on her 3rd one i think.. but i feel nowadays this kind of medication really does not work well.. but u can give it a shot.. PM me if u want the details of the clinic.

She said if this time round it is not working again.. she will probably try out the aromatheraphy that i recommended to her... She does not want to mix the 2 kinds of treatment together .. then she will be confused which one works and which one does not ..

BTW, lavender aromatheraphy can help to stabilize blood pressure too.. perharps u will like to try that for ur low blood pressue..
LEVERAGE ~ The ability to do MORE and MORE with less and less

User avatar
kk_lass
Reporter
Reporter
Posts: 688
Joined: Mon, 19 Sep 2005
Location: Eunos

Postby kk_lass » Wed, 21 Sep 2005 12:32 am

psying wrote:i dont think its related but both is happening to me..
low blood is not very low but at time cause fainting spells..

wah yr fren one is delay for soo long..
mind helping ask if hers is being regulated back to normal or not.
thxs


Hmm.. checked with her.. she is still on medication.. been 2 yrs already..
She is supposedly to eat the medication for half a year.. everyday .. so it is like eat for 3 weeks everyday, so stop at the 4th week and that is where she is supposed to have her mense.. so this will continue for like 1/2 yr.. then after that, she will stop the medication.. so her mense will be more regular.. but it doesn't last.. she will become irregular again.. So she will go to the doctor again to be prescribed another medication .. she is on her 3rd one i think.. but i feel nowadays this kind of medication really does not work well.. but u can give it a shot.. PM me if u want the details of the clinic.

She said if this time round it is not working again.. she will probably try out the aromatheraphy that i recommended to her... She does not want to mix the 2 kinds of treatment together .. then she will be confused which one works and which one does not ..

BTW, lavender aromatheraphy can help to stabilize blood pressure too.. perharps u will like to try that for ur low blood pressue..
LEVERAGE ~ The ability to do MORE and MORE with less and less


  • Similar Topics
    Replies
    Views
    Last post

Return to “Beauty, Health & Fitness”

Who is online

Users browsing this forum: No registered users and 0 guests